# SDR EISA95326

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE BS 760R RIB CHORD UPPER VERTICAL FLANGE FORWARD OF FRAME IS CRACKED ACROSS HOLES AND FROM THE LOWER HOLE DIAGONALLY AFT .375 INCH.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED SHIM AND FREEZE PLUGS IAW B727 SB 727-57-0112.  (M)
